JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 9, Issue 1, Article 7
A New Proof of Some Inequality Connected With Quadratures

    Authors: Szymon Wasowicz,  
    Keywords: Convex functions of higher order, Inequalities, Quadrature rules, Splines, Spline approximation.  
    Date Received: 04/11/07  
    Date Accepted: 02/01/08  
    Subject Codes:

Pri: 26A51, 26D15; Sec: 41A55, 65D07, 65

    Editors: Ioan Gavrea,  

Another proof of some inequality from [5] is given. It is based on the spline approximation of convex functions of higher order.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login